MathSciNet Relay Station
MathSciNet bibliographic data
MR1724813 (2001k:60068) 60G50
Rogers, L. C. G. Fastest coupling of random walks. J. London Math. Soc. (2) 60 (1999), no. 2, 630–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement